Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 30, Number 1

All articles in this issue are freely accessible.

Right $LCM$ domains
Raymond A. Beauregard.
Proc. Amer. Math. Soc. 30 (1971), 1-7
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279125
Sheltered modules and rings
Seth Warner.
Proc. Amer. Math. Soc. 30 (1971), 8-14
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0281760
Geometrical realization of combinatorial geometries
J. H. Mason.
Proc. Amer. Math. Soc. 30 (1971), 15-21
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0309769
The word and conjugacy problems for the knot group of any tame, prime, alternating knot
C. M. Weinbaum.
Proc. Amer. Math. Soc. 30 (1971), 22-26
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279169
Bounds for the determinant of the sum of hermitian matrices
Miroslav Fiedler.
Proc. Amer. Math. Soc. 30 (1971), 27-31
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0286814
Spectrum of $X$ satisfying $0≤X^{p}≤X$
Ralph Gellar.
Proc. Amer. Math. Soc. 30 (1971), 32-36
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283542
Embedding the dual of $𝜋_{m}$ in the lattice of equational classes of commutative semigroups
Stanley Burris and Evelyn Nelson.
Proc. Amer. Math. Soc. 30 (1971), 37-39
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285639
Some radical properties of $s$-rings
Michael Rich.
Proc. Amer. Math. Soc. 30 (1971), 40-42
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283034
Principal elements of lattices of ideals
P. J. McCarthy.
Proc. Amer. Math. Soc. 30 (1971), 43-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279080
Products of normal supersolvable subgroups
D. K. Friesen.
Proc. Amer. Math. Soc. 30 (1971), 46-48
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0280590
On a theorem of Malcev
Gérard Lallement.
Proc. Amer. Math. Soc. 30 (1971), 49-54
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285646
A free rank $4$ Hopf algebra with antipode of order $4$
David E. Radford.
Proc. Amer. Math. Soc. 30 (1971), 55-58
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279161
Rings generated by the inner-automorphisms of non-abelian groups
A. John Chandy.
Proc. Amer. Math. Soc. 30 (1971), 59-60
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0280519
Note on the Kloosterman sum
Kenneth S. Williams.
Proc. Amer. Math. Soc. 30 (1971), 61-62
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285501
On rings with a higher derivation
Shizuka Satô.
Proc. Amer. Math. Soc. 30 (1971), 63-68
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279139
Some applications of the Turán-Kubilius inequality
R. L. Duncan.
Proc. Amer. Math. Soc. 30 (1971), 69-72
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279056
The conjugation representation and fusionless extensions
Edward Formanek.
Proc. Amer. Math. Soc. 30 (1971), 73-74
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291312
Endomorphisms of finitely presented modules
Gabriel Sabbagh.
Proc. Amer. Math. Soc. 30 (1971), 75-78
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283015
On the Arens product and annihilator algebras
Pak-ken Wong.
Proc. Amer. Math. Soc. 30 (1971), 79-83
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0281005
Generalisation of the Muirhead-Rado inequality
D. E. Daykin.
Proc. Amer. Math. Soc. 30 (1971), 84-86
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279255
Property $L$ and direct integral decompositions of $W-∗$algebras
Paul Willig.
Proc. Amer. Math. Soc. 30 (1971), 87-91
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285920
Nonoscillation properties of a nonlinear differential equation
Michael E. Hammett.
Proc. Amer. Math. Soc. 30 (1971), 92-96
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279384
Oscillation of nonlinear systems of matrix differential equations
A. G. Kartsatos.
Proc. Amer. Math. Soc. 30 (1971), 97-101
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0280798
Unitary groups and differential operators
Robert M. Kauffman.
Proc. Amer. Math. Soc. 30 (1971), 102-106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0282254
Quasilinear systems with several periodic solutions
Jane Cronin.
Proc. Amer. Math. Soc. 30 (1971), 107-111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0280803
A criterion for disfocality
Pui-kei Wong.
Proc. Amer. Math. Soc. 30 (1971), 112-114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279365
Topological algebras and Mackey topologies
Allan C. Cochran.
Proc. Amer. Math. Soc. 30 (1971), 115-119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291807
A convergence question in $H^{p}$
Stephen Scheinberg.
Proc. Amer. Math. Soc. 30 (1971), 120-124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283206
The Hardy class of a Bazilevič function and its derivative
Sanford S. Miller.
Proc. Amer. Math. Soc. 30 (1971), 125-132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0288246
On a theorem of Fell
Robert C. Busby.
Proc. Amer. Math. Soc. 30 (1971), 133-140
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283583
Continuity of systems of derivations on $F$-algebras
R. L. Carpenter.
Proc. Amer. Math. Soc. 30 (1971), 141-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283574
Approximations of the identity operator by semigroups of linear operators
A. Pazy.
Proc. Amer. Math. Soc. 30 (1971), 147-150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0287362
The failure in computable analysis of a classical existence theorem for differential equations
Oliver Aberth.
Proc. Amer. Math. Soc. 30 (1971), 151-156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0302982
Concerning upper semicontinuous decompositions of irreducible continua.
W. R. R. Transue, J. W. Hinrichsen and B. Fitzpatrick.
Proc. Amer. Math. Soc. 30 (1971), 157-163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279774
A class of arcwise connected continua
Charles L. Hagopian.
Proc. Amer. Math. Soc. 30 (1971), 164-168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0281164
Tame polyhedra in wild cells and spheres
R. B. Sher.
Proc. Amer. Math. Soc. 30 (1971), 169-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0281178
Conditions for continuity of certain open monotone functions
Melvin R. Hagan.
Proc. Amer. Math. Soc. 30 (1971), 175-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279779
Mappings of indecomposable continua
David P. Bellamy.
Proc. Amer. Math. Soc. 30 (1971), 179-180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0287513
On the immersion of an $n$-dimensional manifold in $n+1$-dimensional Euclidean space
Benjamin Halpern.
Proc. Amer. Math. Soc. 30 (1971), 181-184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0286116
Can a $2$-coherent Peano continuum separate $E^{3}$?
W. C. Chewning.
Proc. Amer. Math. Soc. 30 (1971), 185-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0288733
Realcompactness and partitions of unity
G. De Marco and R. G. Wilson.
Proc. Amer. Math. Soc. 30 (1971), 189-194
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0281155
On the centralizer of a subgroup of a Lie group
Dong Hoon Lee.
Proc. Amer. Math. Soc. 30 (1971), 195-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283134
Countable paracompactness in product spaces
Phillip Zenor.
Proc. Amer. Math. Soc. 30 (1971), 199-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279769
A note on the Blum-Hanson theorem
Lee Jones and Velimir Kuftinec.
Proc. Amer. Math. Soc. 30 (1971), 202-203
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0281023
A short proof of the F. and M. Riesz theorem
Bernt K. Øksendal.
Proc. Amer. Math. Soc. 30 (1971), 204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279316
American Mathematical Society